Dalhousie Repository

A model for a simple diffusion process

DalSpace/Manakin Repository

Show simple item record

dc.contributor.author Nova Scotian Institute of Science
dc.contributor.author Clements, Jeff C.
dc.contributor.author Edelstein, M.
dc.date.accessioned 2011-06-22T13:18:48Z
dc.date.available 2011-06-22T13:18:48Z
dc.date.issued 1977
dc.identifier.citation Clements, J.C. & Edelstein, M. (1977). A model for a simple diffusion process. Proceedings of the Nova Scotian Institute of Science, 27(3/4), 134-143. en_US
dc.identifier.uri http://hdl.handle.net/10222/13861
dc.description Includes bibliographic references en_US
dc.language.iso en en_US
dc.publisher Dalhousie Printing Centre en_US
dc.subject Diffusion en_US
dc.subject Mathematics en_US
dc.title A model for a simple diffusion process en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record